| Catalog Number |
105-0024 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was revised due to an infection on 24th october 2023.The implantation date was on (b)(6) 2023.A cup, a glenosphere, a metaglene and a stem were explanted.A cup, a glenosphere, a metaglene and a stem were implanted.
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.